The non-Abelian density matrix renormalization group algorithm

McCulloch, I. P. and Gulacsi, M. (2002) The non-Abelian density matrix renormalization group algorithm. Europhysics Letters, 57 6: 852-858. doi:10.1209/epl/i2002-00393-0


Author McCulloch, I. P.
Gulacsi, M.
Title The non-Abelian density matrix renormalization group algorithm
Journal name Europhysics Letters   Check publisher's open access policy
ISSN 0295-5075
Publication date 2002-03
Sub-type Article (original research)
DOI 10.1209/epl/i2002-00393-0
Open Access Status Not Open Access
Volume 57
Issue 6
Start page 852
End page 858
Total pages 7
Place of publication Les Ulis, France
Publisher E D P Sciences
Language eng
Keyword Dimensional Hubbard-Model
Ferromagnetic Transition
Phase
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 112 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 110 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 24 Oct 2011, 18:12:20 EST by System User on behalf of Scholarly Communication and Digitisation Service